# SDR DL757951906

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4003172
- Condition: Dented
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

REPLACED TRAILING EDGE WEDGE ON NUMBER 9 LEADING EDGE SLAT AS PER SRM REF 57-43-02, DURING SHOP VISIT FOR HAIL DAMAGE.
